Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have ED, testosterone, doppler and neurology test negative, taken Viagra and Cialis. Penis getting weaker

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
Hi please excuse my poor writing im a francophone.

I m a 32 years old male suffering from ED and its been around 5 or 6 years now.

I was very ashamed about it so i never talked about it to any one.3 years ago i realised that my penis was also shrinkink in a way that i would have more skin than any thing else, also that it was getting lighter

So i decided to go see an urologist. I did every possible tests. Testosterone, doppler, neurology

But nothing. So i started to take some pills. In the bigining i took viagra but the results where far from what you hear

And after a few weeks it wasnt working at all. So i turn to cialis 20 mg and it was working

But it started eventualy started to be a 50/50 % chance of working so a doctor suggest that a take the daily

Dose of 5mg. During all these process i had a big worry that every time i woulx talk about it to

the doctor he would mok me. I had the feeling that yes the cialis was helping me sometimes but my penis

Was constantly getting weaker, Hi please excuse my poor writing im a francophone.

I m a 32 years old male suffering from ED and its been around 5 or 6 years now.

I was very ashamed about it so i never talked about it to any one.3 years ago i realised that my penis was also shrinkink in a way that i would have more skin than any thing else, also that it was getting lighter

So i decided to go see an urologist. I did every possible tests. Testosterone, doppler, neurology

But nothing. So i started to take some pills. In the bigining i took viagra but the results where far from what you hear

And after a few weeks it wasnt working at all. So i turn to cialis 20 mg and it was working

But it started eventualy started to be a 50/50 % chance of working so a doctor suggest that a take the daily

Dose of 5mg. During all these process i had a big worry that every time i woulx talk about it to

the doctor he would mok me. I had the feeling that yes the cialis was helping me sometimes but my penis

Was constantly getting weaker, having a lot of skin, less and less feeling. A second doppler showed that i had a vein leak making the blood getting out faster from my penis but the doctor is reluctant to propose

Surgery because he cant see witch vein is leaking. By searching on the internet i saw something about

Cavernosography so i ask if it would help in my case. But hes machine is broken and hes the only on in Montreal to perform that test. Its been 8 month now. So thats where i am (close to suicide). Any suggestion would be helpfull thks and sorry for that long story.
Posted Thu, 28 Jun 2012 in Men's Health
 
 
Answered by Dr. G.Srinivasan 22 hours later
Hi
I understand your query and concern.
The penis size does not decrease on getting older, it is just the thought. Since it enlarges and shrinks, it appears so.
If Cialis alone does not work, try a combination of topical L-Arginine gel with Cialis.
Try light dinner, prolonged foreplay and early morning sex.
I think u are in best hands as the centre has got facility to do cavernosography.
You can also try the vacuum erection device and the last resort being penile prosthesis.
Hope I answered your query.
Kindly get back for doubts, if any.
Regards
Dr G XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor